# SDR GTIA2025052938931

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 18,257 hours, 7,734 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DESCENDING THROUGH 7000 ISOLATED PACK 1 ODOE DISSIPATED. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-TROUBLESHOT PER TSM 05-50-00-810-831-A FOUND TO BE TYPE 5 EVENT PACK 1 AT FAULT. PERFORMED LEVEL A DECONTAMINATION OF ECS PER AMM 21-00-00. SEE ITEM 2 FOR DEFERRAL
